# SDR DALA2022070504665

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 48,890 hours, 24,199 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 PILOT REPORTS R1 SLIDE LT DOES NOT EXTINGUISH. CORRECTIVE ACTION: FOUND LOOSE CONTACTS ON SLIDE LIGHT RE SECURED PER SWPM 20-84-00 OPS CHECK LIGHT GOOD AMM 25-66. (9186940)
